MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a4, a5 and a6: unknown/ not provided.Asku.Section d6a: if implanted, give date: not applicable, there is no indication that the lens was implanted.Section d6b: if explanted, give date: not applicable, there is no indication that the lens was implanted.Hence, not explanted.Section h3 (no): the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, the information was not provided.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a monofocal intraocular lens (iol) for the right eye of a patient was wasted/replaced as the lens was defective/damaged.The extent of patient contact is unknown/not provided.It was noted that the issue was not due to use error.It was indicated that the product will not be returned/discarded.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: in review, it was noticed that an incorrect catalog # (ar40e00170-12) was inadvertently entered in the section "d4" of the initial mdr report instead of "ar40e00170"; therefore, the information has been corrected in this supplemental mdr report.The following field was updated accordingly: section d4: additional device information: catalog number: ar40e00170.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20341268
Report Number3012236936-2024-000266
Device Sequence Number7804956
Product Code HQL
UDI-Device Identifier05050474502048
UDI-Public(01)05050474502048(17)290219
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer11/03/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale